RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1955, Volume 43, Pages 3–112 (Mi tm1179)  

This article is cited in 2 scientific papers (total in 2 papers)

On some logical problems of arithmetic

N. A. Shanin


Full text: PDF file (10734 kB)

Bibliographic databases:

Citation: N. A. Shanin, “On some logical problems of arithmetic”, Trudy Mat. Inst. Steklov., 43, Acad. Sci. USSR, Moscow, 1955, 3–112

Citation in format AMSBIB
\Bibitem{Sha55}
\by N.~A.~Shanin
\paper On some logical problems of arithmetic
\serial Trudy Mat. Inst. Steklov.
\yr 1955
\vol 43
\pages 3--112
\publ Acad. Sci. USSR
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=85196}
\zmath{https://zbmath.org/?q=an:0068.01202}


Linking options:
  • http://mi.mathnet.ru/eng/tm1179
  • http://mi.mathnet.ru/eng/tm/v43/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nagorny N.M., “A Constructive Model of Classical Formal Number–Theory”, Doklady Akademii Nauk, 332:1 (1993), 26–28  mathnet  isi
    2. V. E. Plisko, “Modified realizability and predicate logic”, Math. Notes, 61:2 (1997), 212–220  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:383
    Full text:183
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021